MathSciNet Relay Station
MathSciNet bibliographic data
MR2129708 54C20 (26A16 60D05)
Lee, James R.; Naor, Assaf Extending Lipschitz functions via random metric partitions. Invent. Math. 160 (2005), no. 1, 59–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement